MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 4X5; N/A

INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 4X5; N/A
Catalog Number MWM4051
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported an integra meshed bilayer wound matrix size 4x5 (mwm4051) did not incorporate.The matrix was placed on (b)(6) 2024, 2024 in a 60-year old male patient with a diabetic foot ulcer (dorsum).The product worked well on the achilles wound but did not take in the dorsum of the foot.The surface area where the product did not incorporate was 30 centimeters while the size of the product required to reapply to surface area was 5x5 centimeters.The product was removed and replaced on (b)(6) 2024.
 
Additional Manufacturer Narrative
The integra meshed bilayer wound matrix (mwm4051) was not returned for evaluation as the product was implanted and it is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, the most likely cause is the underlying condition on the patient.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
INTEGRA MESHED BILAYER WOUND MATRIX SIZE 4X5
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
105 morgan lane
plainsboro NJ 08536
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
plainsboro NJ 08536
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21284226
Report Number1121308-2025-00002
Device Sequence Number12735463
Product Code KGN
UDI-Device Identifier10381780032373
UDI-Public10381780032373
Combination Product (Y/N)N
PMA/510(K) Number
K081635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberMWM4051
Device Lot Number745279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale